| Model Number |
CCWTT0 |
| Medical Device Problem Codes |
Break (1069); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following the intraocular lens (iol) implant procedure, noticed the lens had rotated.Patient brought back to the operating room with the intention of repositioning the lens.Doctor found the haptic broken so the lens was exchanged with unspecified replacement iol after the initial implant procedure.Additional information received stating that in the surgeon's opinion broken haptic contributed to event.
Additional Manufacturer Narrative
Additional information was provided in d.10.The manufacturer internal reference number is: (b)(4).